Skip to main content
Article
Minimal Identities of Bernstein Alegebras
Algebras, Groups and Geometries
  • Irvin R. Hentzel, Iowa State University
  • Ivan Correa, Universidade de Sao Paulo
  • Luiz Antionio Peresi, Universidade de Sao Paulo
Document Type
Article
Disciplines
Publication Version
Published Version
Publication Date
1-1-1994
Abstract
We construct the minimal identities for Bernstein algebras, exceptional Bernstein algebras and normal Bernstein algebras. We use the technique of processing identities via the representation of the symmetric groups. The computer algorithms for creating the standard tableaus and the integral representations are summarized.
Comments

This article is published as Correa, I., I. R. Hentzel, and L. A. Peresi. "Minimal identities of Bernstein algebras." Algebras, Groups and Geometries v. 11, no. 2 (1994): 181-199. Posted with permission.

Copyright Owner
Hadronic Press, Inc.
Language
en
File Format
application/pdf
Citation Information
Irvin R. Hentzel, Ivan Correa and Luiz Antionio Peresi. "Minimal Identities of Bernstein Alegebras" Algebras, Groups and Geometries Vol. 11 (1994) p. 181 - 199
Available at: http://works.bepress.com/irvin-hentzel/27/